On stability of equivariant minimal tori in the 3-sphere

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicolas

DOI: https://doi.org/10.1016/j.geomphys.2014.05.008
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: http://euclid.ucc.ie/pages/staff/mk/stability.pdf
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Geometry and Physics
Volume: 85
Page range: 171-176
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0393-0440
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item